# SDR CA991209027

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lear 25B
- Engine: Ge CJ6108
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 7926657003
- Condition: Malfunctioned
- Location: Avionics Bay
- Part time: 9,568 hours
- Component: Collins, VHF20
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER FLYING THROUGH RAIN ON APPROACH, COMMUNICATION RADIOS BECAME GARBLED/UNREADABLE. BENCH CHECK OF UNITS REVEALED TRANSCEIVER UNITS TO BE INTERNALLY CONTAMINATED WITH WATER.   NO LEAKS IN THE NOSE CONE COULD BE FOUND.
